# SDR USAA2013101500001

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 76,042 hours, 34,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED SEAT ROW LEVEL EMERGENCY LIGHT LENS COVER IS MISSING FROM LIGHT ASSY AT ROW 9R. INISTALLED NEW LENS COVER AS REQUIRED.
